Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 43, NWS Lake Charles, LA

March 30, 2017Cameron Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 30, 2017, 12:31 AM CDT for Cameron Parish, Vermilion Parish, Louisiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2017, 12:31 AM CDT (05:31 UTC)
Expired
Mar 30, 2017, 1:15 AM CDT
In force
44 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cameron Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 67 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 29, 7:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2017-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1539 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2017-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1539 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

489 
WUUS54 KLCH 300531
SVRLCH
LAC023-113-300615-
/O.NEW.KLCH.SV.W.0043.170330T0531Z-170330T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
1231 AM CDT THU MAR 30 2017

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cameron Parish in southwestern Louisiana...
  Northwestern Vermilion Parish in southwestern Louisiana...

* Until 115 AM CDT

* At 1230 AM CDT, a severe thunderstorm was located near Rockefeller
  Wildlife Range, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Gueydan, Rockefeller Wildlife Range and Florence Landing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A tornado watch remains in effect until 300 AM CDT for southwestern
Louisiana.

LAT...LON 2962 9276 2972 9298 3008 9252 2984 9233
      2959 9267
TIME...MOT...LOC 0530Z 228DEG 32KT 2971 9285 

HAIL...1.00IN
WIND...60MPH
 
$$

Tingler
1 follow-up statement
010 
WWUS54 KLCH 300609
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
109 AM CDT THU MAR 30 2017

LAC023-113-300615-
/O.CON.KLCH.SV.W.0043.000000T0000Z-170330T0615Z/
Cameron LA-Vermilion LA-
109 AM CDT THU MAR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN CAMERON AND NORTHWESTERN VERMILION PARISHES...

At 109 AM CDT, a severe thunderstorm was located 14 miles south of
Klondike, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Gueydan and Florence Landing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A tornado watch remains in effect until 300 AM CDT for southwestern
Louisiana.

LAT...LON 2961 9272 2962 9274 2962 9277 2997 9260
      3008 9252 2984 9233 2959 9267
TIME...MOT...LOC 0609Z 237DEG 26KT 2983 9258 

HAIL...1.00IN
WIND...60MPH
 
$$

Tingler

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 11:24 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Mar 29, 11:24 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1124 PM CDT Wed Mar 29 2017

.UPDATE...
Have updated and lowered pops but still will continue the TOR
Watch until actvty moves out of area.

&&

.PREV DISCUSSION... /issued 1017 PM CDT Wed Mar 29 2017/

UPDATE...
Storm actvty has ended across se TX this eve. Storms have weaken
ovr srn LA but this is xpcd to be shorted lived w/ redevelopment
xpcd ovrnght. Meanwhile storms cont to train into srn La and this
actvty is xpcd to cont thru the next svrl hrs. A Flash Flood
Warning has been posted. Trying to clear actvty for TOR Watch but
with actvty contg will wait till this has completed its course.

PREV DISCUSSION... /issued 647 PM CDT Wed Mar 29 2017/

AVIATION...
Storms this evening continue to effect TAF locations this activity
is expected to continue through the next several hours. Storms are
moving to the northeast.

PREV DISCUSSION... /issued 506 PM CDT Wed Mar 29 2017/

UPDATE...
As coordination with SPC, have areal extended the Tornado Watch 98
into Rapides Parish, as convection may enter that area a little
sooner.

Rua

PREV DISCUSSION... /issued 422 PM CDT Wed Mar 29 2017/

SEVERE WEATHER POTENTIAL THROUGH THE EVENING INTO OVERNIGHT...
HEAVY RAINFALL AND SEVERE POTENTIAL AGAIN OVER THE WEEKEND...

SYNOPSIS...
Will be brief as severe weather ongoing in the forecast area.
Tornado Watch is in effect until 9 pm for a majority of the
western portion of the forecast area. Enhanced Risk for Severe
Storms into the evening and overnight period.

Rua

DISCUSSION...
A vigorous storm system will be moving across the southern
plains tonight into early Thursday. Jet streak and strong positive
vorticity will be rounding the upper level system and across the
forecast for the evening into the overnight hours. Meanwhile,
strong low level jet and abundant gulf moisture will be in place.
Therefore, supercell clusters of thunderstorms will continue for
the remainder of the afternoon, possibly consolidating into a
squall line later this evening and overnight. All forms of severe
weather will be possible. Strong wind damage and large hail, with
a few tornadoes, as cells should have good rotation from the
elevated shear.

Dry slot should move in during the overnight hours quickly
tapering off activity by the morning hours.

A couple of fair weather days, until the next storm system
organizes and moves through the region. Looks like main event will
be late Sunday into early Monday, with heavy rainfall and severe
weather potential. However, GFS does show a lead short wave moving
across late Saturday and Saturday Night, that the ECMWF does not
pick up on. At this point will just have chance pops for that time
period before likely pops on late Sunday into Sunday Night.

Rua

MARINE...
Strong south winds will begin to decrease later tonight as the low
pressure system begins to depart the region and pressure gradient
relaxes.

Rua

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  66  77  54  84 /  20  20  10   0
LCH  65  77  58  82 /  50  20  10   0
LFT  71  80  58  85 / 100  40  10   0
BPT  62  79  58  84 /  20  20  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 1 AM CDT Thursday for GMZ450-452-455-
     470-472-475.

&&

PUBLIC...19
Hazardous weather outlook, Mar 29, 6:18 AM CDT, 18 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
618 AM CDT Wed Mar 29 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
301130-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
618 AM CDT Wed Mar 29 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight

There is a slight to enhanced risk of severe thunderstorms today
and tonight. While uncertainty exists with the exact timing and
evolution, scattered to numerous thunderstorms are expected to
develop or spread into East Texas this afternoon, with activity
continuing to spread east into Louisiana tonight. All modes of
severe weather are possible, which includes tornadoes, damaging
winds, and large hail.

South winds are forecast to increase and become gusty this
afternoon across areas generally along and south of I-10 and over
parts of East Central Louisiana. A wind Advisory is in effect for
these areas from noon through 6 pm, and may need to be extended
further in time for areas near the coast.

Another upper level storm system will affect the region Saturday
night through Sunday night. Considerable variability is present
in model guidance at this time, but it appears that at least some
severe weather and/or locally heavy rainfall risk will accompany
this system as well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are expected to continue over East Central and
South Central Louisiana early Thursday morning before pushing
across the Atchafalaya River as a cold front sweeps through the
area. Severe weather will continue to be possible with this
activity.

Another upper level storm system will affect the region Saturday
night through Sunday night. Considerable variability is present
in model guidance at this time, but it appears that at least some
severe weather and/or locally heavy rainfall risk will accompany
this system as well.

.SPOTTER INFORMATION STATEMENT...

Storm spotter activation may be needed later today and tonight.

GMZ430-432-435-450-452-455-470-472-475-301130-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
618 AM CDT Wed Mar 29 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight

Gusty south winds and rough seas are expected to continue today,
and small craft advisories are in effect today and into this
evening. Winds are expected to gradually subside from west to east
tonight.  In addition, an upper level storm system crossing the
region will bring a risk of severe thunderstorms this afternoon
and tonight. All modes of severe weather will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are expected to continue over the Gulf waters into
Thursday morning, pushing east of the area by afternoon as a cold
front sweeps through the area. Severe weather will continue to be
possible with this activity.

Another upper level storm system will affect the region Saturday
night through Monday. Considerable variability is present in
model guidance at this time, but it appears that at least some
severe weather and/or locally heavy rainfall risk will accompany
this system as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

13

In the hours before

Special weather statement, Mar 29, 10:43 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1043 PM CDT WED MAR 29 2017

LAZ045-052-053-300430-
Iberia LA-Vermilion LA-Upper St. Martin LA-
1043 PM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR IBERIA...EAST CENTRAL VERMILION
AND CENTRAL ST. MARTIN PARISHES UNTIL 1130 PM CDT...

At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm near
Loreauville, or 7 miles south of Catahoula, moving northeast at 50
mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
New Iberia, Abbeville, Catahoula, St. Martinville, Jeanerette, Avery
Island, Erath, Delcambre, Loreauville, Cade, Butte La Rose, Esther,
Lydia, Acadiana Regional Airport, Jefferson Island, Coteau, Lake
Fausse Pointe, Henry and Weeks Island.

A tornado watch remains in effect until 300 AM CDT for south central
and southwestern Louisiana.

LAT...LON 2974 9185 2975 9188 2976 9188 2980 9185
      2978 9183 2982 9182 2983 9197 2979 9198
      2976 9208 2983 9224 3004 9199 3003 9197
      3035 9163 3025 9158 3023 9147 3011 9147
      3010 9143
TIME...MOT...LOC 0343Z 227DEG 42KT 3011 9171

Jones
Local storm report, Mar 29, 10:56 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1056 PM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      SULPHUR                 30.23N 93.36W
03/29/2017                   CALCASIEU          LA   PUBLIC

            PUBLIC REPORTED FLOODING INTO HOME IN SULPHUR

&&

K. KUYPER
Local storm report, Mar 29, 11:16 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1116 PM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HAIL             5 SSW SCOTT             30.18N 92.13W
03/29/2017  E1.00 INCH       LAFAYETTE          LA   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL VIA SOCIAL MEDIA.

&&

DJONES
Special weather statement, Mar 29, 11:25 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1125 PM CDT WED MAR 29 2017

LAZ045-052>054-300530-
Iberia LA-Vermilion LA-Upper St. Martin LA-St. Mary LA-
1125 PM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR IBERIA...NORTHWESTERN ST. MARY...
NORTHEASTERN VERMILION AND CENTRAL ST. MARTIN PARISHES UNTIL 1230 AM
CDT...

At 1125 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Fausse Pointe, or near Jeanerette, moving northeast at 50 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
New Iberia, Abbeville, Catahoula, Franklin, St. Martinville,
Jeanerette, Cypremort Point, Avery Island, Erath, Delcambre,
Loreauville, Cade, Glencoe, Lydia, Acadiana Regional Airport,
Jefferson Island, Sorrel, Coteau, Lake Fausse Pointe and Charenton.

A tornado watch remains in effect until 300 AM CDT for south central
and southwestern Louisiana.

LAT...LON 2996 9141 2995 9147 2993 9145 2976 9164
      2975 9176 2970 9186 2975 9188 2980 9185
      2978 9183 2982 9182 2982 9196 2993 9210
      3032 9162 3024 9157 3023 9148 3010 9146
      3006 9137 3006 9130
TIME...MOT...LOC 0425Z 227DEG 42KT 2998 9165

Jones
Local storm report, Mar 29, 11:43 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1143 PM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             BRANCH                  30.35N 92.27W
03/29/2017  E1.00 INCH       ACADIA             LA   PUBLIC

&&

K. KUYPER
Special weather statement, Mar 30, 12:19 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1219 AM CDT THU MAR 30 2017

LAZ052-074-300615-
Vermilion LA-East Cameron LA-
1219 AM CDT THU MAR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON AND NORTHWESTERN
VERMILION PARISHES UNTIL 115 AM CDT...

At 1218 AM CDT, Doppler radar was tracking a strong thunderstorm near
Grand Chenier, moving northeast at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Grand Chenier, Klondike, Rockefeller Wildlife Range and Florence
Landing.

A tornado watch remains in effect until 300 AM CDT for southwestern
Louisiana.

LAT...LON 2966 9284 2975 9303 2975 9301 2976 9303
      3007 9264 3010 9261 2984 9237 2960 9269
TIME...MOT...LOC 0518Z 232DEG 22KT 2969 9291

Jones

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:00 PM CDTSevere Thunderstorm WarningLCHAcadia, Calcasieu, Cameron, Jefferson Davis45 min
Mar 29, 7:03 PM CDTSpecial Weather StatementLCHAllen, Jefferson Davis57 min
Mar 29, 7:42 PM CDTSpecial Weather StatementLCHAcadia48 min
Mar 29, 7:53 PM CDTFlash Flood WarningLCHCalcasieu, Cameron, Jefferson Davis6 hr
Mar 29, 8:00 PM CDTTornado WarningLCHAcadia, Jefferson Davis30 min
Mar 29, 8:20 PM CDTSpecial Weather StatementLCHAcadia, Lafayette, Saint Landry40 min
Mar 29, 8:27 PM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Lafayette, Saint Landry48 min
Mar 29, 8:27 PM CDTTornado WarningLCHAllen, Evangeline, Rapides12 min
Mar 29, 8:50 PM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion40 min
Mar 29, 9:23 PM CDTSpecial Weather StatementLCHCalcasieu52 min
Mar 29, 9:25 PM CDTSpecial Weather StatementLCHAcadia35 min
Mar 29, 9:28 PM CDTSpecial Weather StatementLCHVermilion32 min
Mar 29, 9:30 PM CDTSpecial Weather StatementLCHSaint Martin30 min
Mar 29, 9:44 PM CDTAreal Flood AdvisoryLCHAcadia, Evangeline, Jefferson Davis, Saint Landry3 hr
Mar 29, 9:56 PM CDTSpecial Weather StatementLCHSaint Martin49 min
Mar 29, 10:30 PM CDTFlash Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry6 hr
Mar 29, 10:43 PM CDTSpecial Weather StatementLCHSaint Martin47 min
Mar 29, 11:25 PM CDTSpecial Weather StatementLCHSaint Martin65 min
Mar 30, 12:19 AM CDTSpecial Weather StatementLCHVermilion56 min
Mar 30, 12:26 AM CDTSpecial Marine WarningLCH49 min
Mar 30, 12:32 AM CDTSpecial Weather StatementLCHSaint Martin43 min
Mar 30, 1:14 AM CDTSpecial Marine WarningLCH61 min
Mar 30, 1:17 AM CDTSpecial Weather StatementLCHVermilion43 min
Mar 30, 1:42 AM CDTFlash Flood WarningLCHSaint Landry5 hr
Mar 30, 1:45 AM CDTAreal Flood AdvisoryLCHLafayette, Saint Martin4 hr
Mar 30, 1:55 AM CDTAreal Flood WarningLCHCalcasieu, Jefferson Davis6 hr
Mar 30, 2:05 AM CDTSpecial Weather StatementLCHVermilion40 min
Mar 30, 2:10 AM CDTSpecial Marine WarningLCH65 min
Mar 30, 2:20 AM CDTRiver Flood WarningLCHCalcasieu16 days
Mar 30, 2:40 AM CDTSpecial Weather StatementLCHIberia, Saint Martin, St. Mary50 min
Mar 30, 3:10 AM CDTSpecial Marine WarningLCH95 min
Mar 30, 3:20 AM CDTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary3 hr
Mar 30, 4:31 AM CDTAreal Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry6 hr
Mar 30, 4:45 AM CDTSpecial Weather StatementLCHAssumption45 min
Mar 30, 4:55 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry7 days
Mar 30, 5:16 AM CDTRiver Flood WarningLCHCalcasieu29 hr
Mar 30, 6:06 AM CDTSpecial Marine WarningLCH84 min
Mar 30, 6:18 AM CDTSpecial Weather StatementLCHSt. Mary42 min
Mar 30, 6:21 AM CDTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary114 min
Mar 30, 6:29 AM CDTSevere Thunderstorm WarningLCHSt. Mary27 min
Mar 30, 9:12 AM CDTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary, Vermilion3 hr
Mar 30, 10:06 AM CDTRiver Flood WarningLCHCalcasieu34 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.